×

Strong convergence theorems for resolvents of accretive operators in Banach spaces. (English) Zbl 0437.47047


MSC:

47J25 Iterative procedures involving nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47J05 Equations involving nonlinear operators (general)
65J15 Numerical solutions to equations with nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baillon, J.-B, Générateurs et semi-groupes dans LES espaces de Banach uniformément lisses, J. functional analysis, 29, 199-213, (1978) · Zbl 0386.47039
[2] {\scJ.-B. Baillon}, personal communication, 1979.
[3] Bakus̆inskii, A.B; Poljak, B.T, On the solution of variational inequalities, Soviet math. dokl., 15, 1705-1710, (1974) · Zbl 0311.49015
[4] Browder, F.E, Nonlinear operators and nonlinear equations of evolution in Banach spaces, (), Part 2 · Zbl 0176.45301
[5] Bruck, R.E, A strongly convergent iterative solution of OϵU (x) for a maximal monotone operator U in Hilbert space, J. math. anal. appl., 48, 114-126, (1974) · Zbl 0288.47048
[6] Grandall, M.G; Pazy, A, Semigroups of nonlinear contractions and dissipative sets, J. functional analysis, 3, 376-418, (1969) · Zbl 0182.18903
[7] Gwinner, J, On the convergence of some iteration processes in uniformly convex Banach spaces, (), 29-35 · Zbl 0393.47040
[8] Halpern, B, Fixed points of non-expanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[9] Lions, P.-L, Approximation de points fixes de contractions, C. R. acad. sci. Paris, 284, 1357-1359, (1977) · Zbl 0349.47046
[10] Nevanlinna, O, Global iteration schemes for monotone operators, MRC report no. 1862, (1978)
[11] Reich, S, Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[12] Reich, S, Some fixed point problems, Atti accad. naz. lincei, 57, 194-198, (1974) · Zbl 0329.47019
[13] Reich, S, Approximating zeros of accretive operators, (), 381-384 · Zbl 0294.47042
[14] Reich, S, Asymptotic behavior of semigroups of nonlinear contractions in Banach spaces, J. math. anal. appl., 53, 277-290, (1976) · Zbl 0337.47027
[15] Reich, S, Extension problems for accretive sets in Banach spaces, J. functional analysis, 26, 378-395, (1977) · Zbl 0378.47037
[16] Reich, S, Almost convergence and nonlinear ergodic theorems, J. approximation theory, 24, 269-272, (1978) · Zbl 0404.47032
[17] Reich, S, An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear analysis, 2, 85-92, (1978) · Zbl 0375.47032
[18] Reich, S, Iterative methods for accretive sets, (), 317-326
[19] Reich, S, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[20] Reich, S, Constructive techniques for accretive and monotone operators, (), 335-345
[21] Reich, S; Reich, S, Constructing zeros of accretive operators, II, Applicable analysis, Applicable analysis, 9, 159-163, (1979) · Zbl 0424.47034
[22] Reich, S, Product formulas, nonlinear semigroups, and accretive operators, J. functional analysis, 36, 147-168, (1980) · Zbl 0437.47048
[23] {\scS. Reich}, Asymptotic behavior of resolvents in Banach spaces, Atti Accad. Naz. Lincei, in press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.